ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Cole, Richard and Farach-Colton, Martin and Hariharan, Ramesh and Przytycka, Teresa and Thorup, Mikkel (2000) An O (n log n) algorithm for the maximum agreement subtree problem for binary trees. In: SIAM Journal on Computing, 30 (5). pp. 1385-1404.

This list was generated on Fri Aug 14 02:47:33 2020 IST.